# SDR SWAA2024060787104

- Difficulty date: May 18, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 540; THE FLEXIBLE INTERCOSTAL FROM BL 0 TO RBL 24 IS CRACKED ON THE INBD END.<[01] REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02.;[02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
